Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 980652, 9 pages
http://dx.doi.org/10.1155/2015/980652
Research Article

Efficient Formulation of the Periodic Corrections in Brouwer’s Gravity Solution

Instituto de Ciencia y Technologia, Universidade Federal de São Paulo, Rua Talim 330, 12231-280 São José dos Campos, SP, Brazil

Received 16 March 2015; Accepted 10 August 2015

Academic Editor: Stefan Balint

Copyright © 2015 Martin Lara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Lara, “Efficient Formulation of the Periodic Corrections in Brouwer’s Gravity Solution,” Mathematical Problems in Engineering, vol. 2015, Article ID 980652, 9 pages, 2015. https://doi.org/10.1155/2015/980652.